# SDR USAA2009031290566

- Difficulty date: March 9, 2009
- Submitted: March 12, 2009
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 37,821 hours, 15,499 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 114122010
- Part serial: DH029698
- Condition: Faulty
- Location: Rt Mlg Door
- Part time: 37,821 hours, 15,499 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT 210 - SMF-PHX - LANDING GEAR - SELECTED GEAR DOWN, WOULDN'T EXTEND, GOT ECAM & IMMEDIATELY GEAR EXTENDED, INITIATED GO-AROUND & BROUGHT GEAR UP, WHEN EXTENDED AGAIN GEAR WAS VERY SLOW TO EXTEND.  REMOVED AND REPLACED MANIFOLD SELECTOR VALVE AND RIGHT MAIN LANDING GEAR DOOR ACTUATING CYLINDER IN ACCORDANCE WITH AIRCRAFT MAINTENANCE MANUAL 32-31-31 AND 32-31-35.  NO DEFECTS NOTED.
